Quadratic forms classify products on quotient ring spectra

Jeanneret, Alain; Wüthrich, Samuel (2012). Quadratic forms classify products on quotient ring spectra. Algebraic and geometric topology, 12(3), pp. 1405-1441. Coventry, UK: Geometry & Topology Publications 10.2140/agt.2012.12.1405

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Jeanneret, Alain

ISSN:

1472-2747

Publisher:

Geometry & Topology Publications

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

17 Mar 2015 19:28

Publisher DOI:

10.2140/agt.2012.12.1405

Web of Science ID:

000308709300007

URI:

https://boris.unibe.ch/id/eprint/6912 (FactScience: 211984)

Actions (login required)

Edit item Edit item
Provide Feedback